# SDR CA010222010

- Difficulty date: February 5, 2001
- Submitted: March 1, 2001
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwa PW120
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 82700544001
- Condition: Broken
- Location: Rudder
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

(CAN) AFTER ENGINE STARTING, BEFORE TAXIING OUT FOR TAKEOFF, CREW CHECKED CNTLS FOR FREEDOM OF MOVEMENT. AT THAT TIME, PILOT FOUND THAT RUDDER PEDALS WERE NOT HAVING ANY RESISTANCE WHEN MOVED&WITH BOTH ENGINES RUNNING HE COULD NO T SEE ANY RUDDER MOVEMENT ON AFCS IND. AT TIME HE CALLED OFF FLT, SHUTDOWN ENGINES&CALLED MAINT. MAINTENACE CREW ARRIVED ATTHE SCENE FOUND RUDDER CABLE ASSY BROKEN. DETAILED INSP IN THE AREA REVEALED RUDDER CABLE ASSY NEXT TO 1ST ONE - DAMAGED, CORRODED, WITH 30 PERCENT OF DIAMETER, WIRES BROKEN. LOOKING TO GET ACCESS TO ALL INVOLVED AREA, THOROUGH INSP REVEALED PORT SIDE ELEV CABLE ASSY
